# SDR AALA960687

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 395-402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LARGE DENT IN FUSELGE SKIN AND BELT FRAME DAMAGED STATION 395-400, STRINGER 21 AND 22 RT.  CUT OUT DAMAGED SKIN AND BELT FRAME AND REPAIR PER SRM 53-104 PAGE 5 AND 53-30-3.  (M)
